Skip to Main content Skip to Navigation


hal-01484196v1  Conference papers
Mohamed AssellaouOlivier BokanowskiAnna DesillesHasnaa Zidani. A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem
2016 IEEE 55th Conference on Decision and Control (CDC), Dec 2016, Las Vegas (USA), United States. pp.3630-3635, ⟨10.1109/CDC.2016.7798815⟩
...
hal-00998371v2  Journal articles
Mohamed AssellaouOlivier BokanowskiHasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩